Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
This form of cancer can sometime present in the conjunctiva (the white part) of the eyeball.
I have not been diagnosed with NHL of the eye but my vision has been deteriating since my diagnosis and one doctor said it could effect my vision but didn't say in what regard. Had caterac surgery in both eyes but it only helped for a short time.
It can also present as posterior uveitis (in the back part of the eye). In these cases it is called a "masquerade syndrome" because it looks like inflammation from infection or some other cause but it is, upon further testing, found to be cancer. Many times these are found to be B-cell lymphomas.
Many of the chemotherapeutic agents can cause dry eyes as well as direct vision problems/retinal toxicity. As a retina specialist I treat a large number of patients with these problems.
Does your cataract surgeon have any insight into your vision current vision problems?
What is the treatment other than retasis. I need to follow up with him again as it was a eye specialist who recently joined his office that first told me that it could effect my eyes.
Retuximab, in my experience, causes a lot of dryness of the eyes. This can cause decreased vision. The best treatment for this is the use of tear replacement drops. Some brand names are XXXXX XXXXX tears, bion tears etc.
Well, restasis takes at least 3 weeks to kick in and is only really good for dryness due to inflammation. Here is some information on dry eyes, allergies and blepharitis. I don't think you have all this but you should try the home therapy discussed:
It wasn't the answer I wanted but I guess it is caused by the disease or the treatment. I have been on Retasis for over a year now and was hoping to find additional relief from the dryness and/or vision problems. Thank's